Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 5, Issue 4, 2011
Metadata
 

Abelian and derived deformations in the presence of ℤ-generating geometric helices
Olivier De Deken and Wendy Lowen
pp. 477–505
Abstract | Full-Text PDF (223 KB) | Metadata

On small deformations of paracomplex manifolds
Costantino Medori and Adriano Tomassini
pp. 507–522
Abstract | Full-Text PDF (131 KB) | Metadata

A classification of all finite index subfactors for a class of group-measure space II1 factors
Steven Deprez and Stefaan Vaes
pp. 523–545
Abstract | Full-Text PDF (234 KB) | Metadata

Comonoidal W*-Morita equivalence for von Neumann bialgebras
Kenny De Commer
pp. 547–571
Abstract | Full-Text PDF (211 KB) | Metadata

Universal suspension via noncommutative motives
Gonçalo Tabuada
pp. 573–589
Abstract | Full-Text PDF (169 KB) | Metadata

Piecewise principal comodule algebras
Piotr M. Hajac, Ulrich Krähmer, Rainer Matthes and Bartosz Zieliński
pp. 591–614
Abstract | Full-Text PDF (230 KB) | Metadata